# SDR CALA2013120993547

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 57,172 hours, 15,943 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST 2 LT EMERGENCY ESCAPE SLIDE SQUIB FAILED TO TEST.  REPLACED K10486, NO HELP. REPLACED OVERWING BOTTLE IAW MM.
